MAUDE Adverse Event Report: SECHRIST INDUSTRIES, INC. SECHRIST INDUSTRIES, INC.; AIR/OXYGEN GAS MIXER

SECHRIST INDUSTRIES, INC. SECHRIST INDUSTRIES, INC.; AIR/OXYGEN GAS MIXER
Model Number 3500CP-G
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported limited information about gas output issue intially.We have requested more information but have not recevied as of yet.This report is based soley on user reporting device not delivering set oxygen concentration.No patient injury reported.Device in question has not been evaluated by sechrist at this time.The device in question is past its service life and can no longer be serrviced by sechrist.Customer has been informed of this.At this time, the report is based on the information we have.We have requested more information from customer so we can complete investigation.The instructions for use were reviewed and found to provide adequate instructions for the safe and effective use of this device.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.: (b)(4).
 
Event or Problem Description
Customer reporting, "the oxygen blender was not providing 100% oxygen, as it was set to, but a much lower fio2." no patient involvement or injury reported.No other information provided at this time.

Brand Name
SECHRIST INDUSTRIES, INC.
Common Device Name
AIR/OXYGEN GAS MIXER
Manufacturer (Section D)
SECHRIST INDUSTRIES, INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key22670049
Report Number2020676-2025-00019
Device Sequence Number11718596
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/1992
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown